# SDR FDEA201502040425

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33306
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON THE EXISTING REPAIR DOUBLER AT BS 1355 - 1380, STRINGERS 21 - 24L. REPAIRED IAW EA F-5330-T0315211A PART 1.
